# SDR CA101123006

- Difficulty date: November 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,623 hours
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32725706
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 17,825 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 1 ENGINE, 7 O`CLOCK POSITION THRUST REVERSER ACTUATOR FORK END BROKEN.  ACTUATOR REPLACED IAW 78-32-01 AMM.  FUNCTIONAL CHECKS COMPLETED.
